# SDR SWAA2013121123170

- Difficulty date: December 8, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 42,153 hours, 28,636 cycles
- Engine: Rroyce BR700715C130
- Engine time: 42,153 hours, 28,636 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: BRH20390
- Part serial: 202542RGK255
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK DECLARED EMERGENCY RT ENG COMPRESSOR STALL ALERTS INCLUDED COMPRESSOR STALL & ENG RT SYSTEM FAIL.  ENG BROUGHT TO IDLE, NOT SHUT DOWN.  R & R NR 2 ENG IAW AMM.
